MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaccas.2020.11.030

Медицинская библиотека · JACC. Case reports · 2021

Flecainide Toxicity Leading to Loss of Pacemaker Capture and Cardiac Arrest.

Rivner Harold, Lambrakos Litsa K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An 86-year-old man with paroxysmal atrial fibrillation on flecainide, a class IC antiarrhythmic, presented with cardiac arrest. The patient had extremely wide QRS complexes with inconsistent pacemaker capture on electrocardiography. Due to cardiac failure and renal failure, the patient developed progressive flecainide toxicity, which led to pacemaker failure, and ultimately, death. (Level of Difficulty: Beginner.).

Для цитирования: Rivner Harold, Lambrakos Litsa K. Flecainide Toxicity Leading to Loss of Pacemaker Capture and Cardiac Arrest.. JACC. Case reports. 2021. DOI: 10.1016/j.jaccas.2020.11.030.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.